MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE
Model Number 8416000
Medical Device Problem Codes Erratic or Intermittent Display (1182); No Display/Image (1183); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the device restarted unexpectedly when it was connected to the patient, on (b)(6) 2025 time of incident 1100 am.The patient experienced brief desaturation to 83% however not harm, quickly improved after disconnection (prior to event patient only on fio2 0.3, but is pressure support dependent).Noted on ventilator low o2 alarm, not sure if there was also " low flow" alarm.The patient was disconnected from ventilator, saturation immediately improved > 90%.This was a long-term icu patient, and ventilator in use for long.
 
Event or Problem Description
It was reported that the device restarted unexpectedly when it was connected to the patient, on (b)(6) time of incident 1100 am.The patient experienced brief desaturation to 83% however not harm, quickly improved after disconnection (prior to event patient only on fio2 0.3, but is pressure support dependent).Noted on ventilator low o2 alarm, not sure if there was also " low flow" alarm.The patient was disconnected from ventilator, saturation immediately improved > 90%.This was a long-term icu patient, and ventilator in use for long.
 
Additional Manufacturer Narrative
The investigation was based on the reported event and log analysis of the affected evita v500 device.According to the investigation results of the log file a restart of the v-box or the cockpit cannot be confirmed.The reported low o2 alarm was also not found in the log.Several adjustments have been made before the device was put into standby at 10:27 am and then switched off at 10:29 am.At 1:30 pm it was switched on again, but it was not in use at a patient.No indication for a stop of ventilation or a cockpit restart.A root cause for the reported device behavior could not be identified.It is possible that a temporary loose connection between the basisboards and the lvds cable caused a black screen.It is recommended to exchange preventively the affected lvds cable.The running ventilation is not affected by cockpit failure like reboot, no boot, black screen or flickering screen and affects only the display.Safety relevant parameters as fio2, minute volume, or airway pressure are displayed in the supplemental yellow/green oled-display and the user can see the ongoing ventilation.Onsite the affected device was tested for functionality from the biomed.It was reported that the device check passed successfully and the unit ran for 2 days on test lung simulation without any alarms or issues.The field failure rate is tracked and considered normal by the responsible product quality board.The results of the investigation did not reveal any new risks which are not covered by the product risk management file.

Brand Name
INFINITY ACS WORKSTATION CC
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23813938
Report Number9611500-2025-00692
Device Sequence Number10006835
Product Code CBK
UDI-Device Identifier04048675042266
UDI-Public(01)04048675042266(11)170926(17)180313(93)8416400-18
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093633
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8416000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown